On a boundary value problem for the Schrödinger operator with a complex potential
Differencialʹnye uravneniâ, Tome 32 (1996) no. 1, pp. 133-134
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1996_32_1_a18,
author = {A. S. Makin},
title = {On a boundary value problem for the {Schr\"odinger} operator with a complex potential},
journal = {Differencialʹnye uravneni\^a},
pages = {133--134},
year = {1996},
volume = {32},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1996_32_1_a18/}
}
A. S. Makin. On a boundary value problem for the Schrödinger operator with a complex potential. Differencialʹnye uravneniâ, Tome 32 (1996) no. 1, pp. 133-134. http://geodesic.mathdoc.fr/item/DE_1996_32_1_a18/